# SDR 2007UALA01251

- Difficulty date: April 21, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 26,906 hours, 7,369 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PACK COVER APPEARS LOOSE.  [SUP 05-18-07]  SLIDE REMOVED FROM ACFT. REINSTALLED REPLACEMENT SLIDE. SLIDE BUSTLE REINSTALLED. A/C RETURNED TO SERVICE.  SLIDE PROBLEM ROOT CAUSE:  SUSPECT IMPACT BY CLEANING & FOOD SERVICE EQUIPMENT LOOSENED PACK COVER.
